... episode aftr taking campixx for 2 weeks and then had several glasses of red wine
17 Oct 2011
Hello jennybuckley86. In answer to your question. I did some reading up on chantix and theres no reports of alcohol and chantix interfering with one another and causing reactions. If you really feel that this is a side effect of the two, you can via this site, or other sites, report this to the FDA. They appreciate all feedback when it comes to drug families, and all the various interactions that they may cause. Heres the number. 1-800-FDA-1088. best wishes to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Please let me know if alcohol sould be avoided. My mother has started these injections and acts very weird when having a drink. Please let me know. ...
1 answer • 14 Dec 2010
I've just started, and while I'm only a social drinker maybe once a month, I've heard it can have really bad side effects. I would ...
1 answer • 13 May 2012
The side effects seem to be continuing now that I have stopped the chantix. How long will the side effects linger?
2 answers • 3 Sep 2013
I've been drinking wine with rispiridol the night before, and I am acting very outrageously, irrationally, not like I would normally, could this ...
2 answers • 29 Jan 2014